# SDR SWAA2024031161544

- Difficulty date: March 10, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N1808U
- Make and model: Boeing 737-8
- Aircraft serial: 60186
- Aircraft time: 3,942 hours, 2,043 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLASHLIGHT WILL NOT TEST.<[01] RE-POSITIONED FLASHLIGHT IN MOUNTING BRACKET; FLASHLIGHT PUSH-TO-TEST FUNCTION PASSED. INSTALLED NEW TAMPER SHIELD. REF. AMM 25-64-00.
